Scopus: 5 cites, Web of Science: 4 cites,
Distribution-valued iterated gradient and chaotic decompositions of Poisson jump times functionals
Privault, Nicolas

Data: 2002
Resum: We define a class of distributions on Poisson space which allows to iterate a modification of the gradient of [1]. As an application we obtain, with relatively short calculations, a formula for the chaos expansion of functionals of jump times of the Poisson process.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 27-48, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_46102_03

22 p, 199.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2018-07-28

   Favorit i Compartir